Support group for people who take Depakote, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I been on Depacoate and Suraquel for several years and am incontinent. I don't want to take any more drugs as I already have severe side affects. So I have adjusted by wearing a diaper.
Post created 1 week 3 days ago
I have heart disease due to a heart attack and HF. Just started depakote low dose for mood stabalizing. Ejection went from 30 to 50 and now back down to 45. Interested in any experiences of others
Post created 1 month 2 days ago
I have a complicated medical situation. Just began taking Depakote for the Migraines specifically Hemiplegic Migraine. I have been taking for a little less than a week and noticed numbness in my face. Could possibly contributing to numbness in hands and feet but since I have Peripheral Neuropathy I can't say for sure.
Post created 1 month 1 week ago
Feels like my testosterone has decreased
Question created 1 month 2 weeks ago
I took Depakote for 6 months. June - December 2016. Around October I started suffering crippling anxiety and had to resign from my teaching job. I am 49 years old. I blame the depokote. I have just cross tapered from depakote to serequel and lamactil to treat my bipolar disorder. The anxiety is starting to subside. Damn that stuff . It really screwed up my life.
Post created 1 month 3 weeks ago
Hello - Wanted to say hello and am interested to find out how sharing this information and getting reports will help me better manage my health. Thank you -
Post created 1 month 4 weeks ago
My name is Aquanet and I'm trying to get a class action suite going. Is anyone interested? You can email me.
Post created 3 months 1 week ago
In the hospital newly diagnosed with bipolar 2 disorder. Starting me on Paxil and depacote together. So I google them and I come to a page where sometimes the two drugs interact. Now thinking I don't wanna take the medication. Anyone have any input?
Post created 3 months 4 weeks ago
Hi! I'm new to the group and glad to find people who are dealing with bipolar. I have been on dep for awhile but just started gettting hand tremors. And my hair is falling out!!! Is that going to stop? Is it permanent? I emailed my doc and he told me to stop taking dep and we would discuss it st the next appointment. But that's not for 3 months! I have several bad episodes this year and can't afford to deal with that again after finally getting more stable. Ugh. Side effects suck! Thoughts?!
Post created 5 months 10 hours ago
I took depakote for around twenty years. I had an MRI showing a T2-flair last year. I have almost all MS symptoms currently. I am no longer taking depakpte. I crave to eat the kind of thngs myelin is made of: like protein, meat connective tissue. High potasium foods, fat, cheese, green leaves, and I am testng to see if alkaline water made with ordnary baking soda, helps currently, as my skin is acid and disolves metal, so my acid body may be disolving my faytty meylin even wen I try to replenish it with these things. Self talk type hypnosis seems to help as does exercse. Does anyone have any advice for me?
Post created 6 months 1 week ago
- Page 1